Cold/Wind Chill, New Castle
- When
- February 16, 12:00 AM EST to 8:00 AM EST
- Where
- New Castle forecast zone
- Reported by
- ASOS
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
The near arrival of the center of the arctic air mass brought some of the lowest wind chills and temperatures of the winter season to Delaware on the 16th. While winds by the morning of the 16th were not as strong as they were on the morning of the 15th, air temperatures were lower.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The near arrival of the center of the arctic air mass brought some of the lowest wind chills and temperatures of the winter season to Delaware on the 16th. While winds by the morning of the 16th were not as strong as they were on the morning of the 15th, air temperatures were lower. This produced wind chill factors as cold as 10 to 20 degrees below zero during the morning. Actual low temperatures were in the single numbers above zero. Lowest hourly wind chill factors included 19 degrees below zero at the New Castle County Airport, 15 degrees below zero in Dover (Kent County) and 12 degrees below zero in Georgetown (Sussex County).
Outreach teams were dispatched to get homeless people to shelters. Code Purples remained in effect. The extreme cold weather continued to cause pipes to freeze and many dead batteries. AAA Mid-Atlantic responded to more than 1,600 jump start calls, a new daily response record was set for the state of Delaware.
Actual morning low temperatures were in the above zero single numbers and included 2 degrees at the New Castle County Airport, 4 degrees in Dover and Smyrna (Kent County), 5 degrees in Millsboro (Sussex County) and 9 degrees in Georgetown and Rehoboth Beach (Sussex County). The low temperature of 2 degrees at the New Castle County Airport not only tied the record daily low, but was the coldest low since January 2005 and the coldest February low since 1996. This tied February 20th for the coldest low temperature of the winter season.
The extremely unseasonably cold arctic air mass and low wind chill factors were caused by the arrival of an arctic high pressure system to Delaware on the afternoon of the 16th. Prior to its arrival the pressure gradient between it and a departing intense low pressure system in the Canadian Maritimes kept northwest winds persisting through the night of the 15th and made it feel even colder.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 15, 9:44 PM EST, 2 hours 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EST SUN FEB 15 2015
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL GRADUALLY BUILD TOWARD OUR REGION TONIGHT,
THEN MOVE OVERHEAD MONDAY. LOW PRESSURE NEAR THE SOUTHERN PLAINS
WILL RACE TO THE EAST AND IT IS FORECAST TO PASS OFF THE COAST NEAR
CAPE HATTERAS, NORTH CAROLINA LATE MONDAY NIGHT. THE SYSTEM IS
EXPECTED TO INTENSIFY AS IT MOVES NORTHEASTWARD OUT TO SEA ON
TUESDAY AND TUESDAY NIGHT. ANOTHER ARCTIC FRONT IS ANTICIPATED TO
PASS THROUGH OUR REGION WEDNESDAY AFTERNOON FOLLOWED BY HIGH
PRESSURE FOR THURSDAY INTO SATURDAY. ANOTHER COLD FRONT IS FORECAST
TO ARRIVE ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A BITTERLY COLD NIGHT WITH ENOUGH WIND TO PRODUCE DANGEROUS WIND
CHILL VALUES. RECORD LOW TEMPERATURES PROBABLE FOR SEVERAL AREAS
EARLY MONDAY.
HIGH PRESSURE WILL GRADUALLY BUILD CLOSER TO OUR AREA THROUGH THE
OVERNIGHT FROM THE NORTHWEST. WE WILL MAINTAIN A MIXED BOUNDARY
LAYER WITH ENOUGH OF A GRADIENT REMAINING IN PLACE. DESPITE THIS
THOUGH, THE WINDS WILL LESSEN FOR MANY AREAS AS THE MIXING DEPTH
DECREASES AT LEAST SOME. THIS LOOKS TO BE ALREADY OCCURRING AS THE
WINDS ARE DIMINISHING FOR MANY AREAS, HOWEVER THE HIGHER TERRAIN OF
THE POCONOS CONTINUE TO HAVE RATHER GUSTY WINDS AT 0230Z. IT IS HERE
WHERE WIND CHILLS WILL BE EASILY 35 DEGREES BELOW ZERO AT TIMES. IF
THE WINDS DO DROP OFF MORE THAN CURRENTLY EXPECTED, THEN
TEMPERATURES CAN PLUMMET EVEN LOWER FOR SOME AREAS. EITHER WAY, A
BITTERLY COLD NIGHT IS EXPECTED. WE WILL MAINTAIN THE WIND CHILL
WARNING FOR CARBON, MONROE AND SUSSEX /NJ/ COUNTIES, WITH A WIND
CHILL ADVISORY FOR THE REMAINDER OF THE AREA. IF ENOUGH WIND HANGS
ON WIND CHILLS COULD BE VERY CLOSE TO WARNING CRITERIA FOR A TIME IN
THE LEHIGH VALLEY, HOWEVER WE WILL STAY WITH THE ADVISORY ATTM WITH
WIND CHILLS NEAR 20 DEGREES BELOW ZERO THERE.
OTHERWISE, LITTLE TO NO CLOUDS ACROSS THE AREA ALTHOUGH LINGERING
LAKE EFFECT STREAMERS COMING OFF OF LAKE ONTARIO IS TOSSING SOME
CLOUDS INTO THE POCONOS. THIS SHOULD HOLD FOR AWHILE LONGER,
ALTHOUGH MUCH OF THE SNOW OR FLURRIES SHOULD STAY NORTHWEST OF OUR
POCONO ZONES.
THE HOURLY TEMPERATURE, DEW POINT AND WIND GRIDS WERE ADJUSTED A BIT
BASED ON THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS
BLENDED IN TO ASSIST. SOME INITIAL INCREASE IN TEMPERATURES WERE
NEEDED ESPECIALLY ACROSS THE SOUTHEASTERN ZONES GIVEN THE WIND
CONTINUING. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES ATTM.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
A VERY COLD START TO THE DAY BUT WE SHOULD SEE A BIT OF WARMING
AND TEMPERATURES SHOULD RISE INTO THE TEENS ACROSS THE REGION.
WINDS WILL BE UP BUT NOT NEARLY AS HIGH AS SUNDAY AND GENERALLY
IN THE 10 TO 15 MPH RANGE WITH GUSTS UP TO 25 MPH ACROSS THE
REGION. SKIES WILL BE PRIMARILY CLEAR WITH SOME INCREASING
CLOUDINESS LATE AFTERNOON IN ADVANCE OF THE NEXT SYSTEM.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MODEL GUIDANCE HAS COME INTO MUCH BETTER AGREEMENT WITH OUR
NEXT PRECIPITATION EVENT THAN IT WAS 24 HOURS AGO. THE VERY FAST
MID LEVEL FLOW IS FORECAST TO PULL LOW PRESSURE ACROSS THE SOUTH
CENTRAL AND SOUTHEASTERN STATES FROM TONIGHT INTO MONDAY NIGHT.
THE LOW IS EXPECTED TO PASS OFF THE COAST NEAR CAPE HATTERAS LATE
ON MONDAY NIGHT BEFORE INTENSIFYING AS IT ZIPS OUT TO SEA.
WE ARE ANTICIPATING PRECIPITATION TO SPREAD NORTHWARD INTO OUR
FORECAST AREA ON MONDAY EVENING WITH THE CORE OF THE EVENT LASTING
FROM MONDAY NIGHT INTO TUESDAY MORNING. COLD HIGH PRESSURE IS
EXPECTED TO BE CENTERED OVER NORTHEASTERN NEW YORK, NORTHERN NEW
ENGLAND AND SOUTHERN QUEBEC AT THAT TIME. THERE IS LITTLE CHANCE
THAT THE PRECIPITATION WILL BE ANYTHING OTHER THAN ALL SNOW
THROUGHOUT OUR FORECAST AREA. THE BACK EDGE OF THE AREA OF SNOW
SHOULD WORK ITS WAY FROM WEST TO EAST ACROSS OUR REGION DURING THE
MORNING HOURS ON TUESDAY.
THE LATEST GUIDANCE SUGGESTS THAT MUCH OF THE CENTRAL AND
SOUTHERN PARTS OF OUR FORECAST AREA MAY RECEIVE 5 INCHES OR MORE
OF SNOW. THOSE AMOUNTS TAKE INTO ACCOUNT THE EXPECTED LIQUID
EQUIVALENTS ALONG WITH A RANGE OF SNOW/LIQUID RATIOS RANGING FROM
ABOUT 15:1 IN THE NORTH TO 10:1 IN THE SOUTH. SURFACE TEMPERATURES
DURING THE EVENT SHOULD EDGE UPWARD FROM ABOUT ZERO TO 15 ABOVE
(FROM NORTH TO SOUTH) ON MONDAY EVENING TO 15 TO 30 AROUND MIDDAY
ON TUESDAY.
BASED ON THE EXPECTED AMOUNTS, WE HAVE ISSUED A WINTER STORM
WATCH FOR NORTHEASTERN MARYLAND, DELAWARE, SOUTHEASTERN
PENNSYLVANIA AND SOUTHERN AND CENTRAL NEW JERSEY. IT RUNS FROM 600
PM MONDAY UNTIL NOON ON TUESDAY. THERE IS A BIT MORE UNCERTAINTY
REGARDING THE AMOUNTS IN OUR NORTHERN COUNTIES. WE WILL CONTINUE
TO MENTION THE SNOW POTENTIAL FOR THOSE AREAS IN OUR HAZARDOUS
WEATHER OUTLOOK.
THERE SHOULD BE A BIT OF A BREAK IN THE CHANCE FOR SNOW FROM LATE
TUESDAY INTO EARLY WEDNESDAY. HOWEVER, TEMPERATURES SHOULD REMAIN
IN THE NEIGHBORHOOD OF 15 DEGREES BELOW NORMAL.
ANOTHER ARCTIC FRONT ON WEDNESDAY AFTERNOON MAY BRING SNOW
SHOWERS AND PERHAPS SNOW SQUALLS TO OUR REGION. AN AIR MASS ABOUT
AS COLD OR EVEN A BIT COLDER THAN OUR CURRENT ONE SHOULD AFFECT
OUR REGION FOR THE PERIOD FROM WEDNESDAY NIGHT THROUGH FRIDAY. WE
ARE LOOKING AT THE POTENTIAL FOR ANOTHER ROUND OF WIND CHILL
WARNINGS AND/OR ADVISORIES. HOWEVER, WIND SPEEDS WITH AND BEHIND
THE NEXT ARCTIC FRONT ARE NOT ANTICIPATED TO BE AS STRONG AS THOSE
EXPERIENCED LAST NIGHT AND TODAY.
TEMPERATURES ARE EXPECTED TO MODERATE NEXT WEEKEND AS ANOTHER
COLD FRONT APPROACHES FROM THE WEST. TEMPERATURES MAY BEGIN TO
APPROACH NORMAL LEVELS NEXT SUNDAY.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
REST OF TONIGHT...VFR. NORTHWEST WINDS 10-20 KNOTS WITH GUSTS UP TO
30 KNOTS, DIMINISHING SOME BY EARLY MORNING.
MONDAY...VFR, HOWEVER SOME MID AND HIGH CLOUDS WILL INCREASE FROM
ABOUT LATE MORNING ON. NORTHWEST WINDS 10-15 KNOTS WITH SOME GUSTS
UP TO 20 KNOTS, THEN DIMINISHING TO LESS THAN 10 KNOTS TOWARD
EVENING.
OUTLOOK...
MONDAY NIGHT...CONDITIONS LOWERING TO IFR AS SNOW SPREADS INTO
OUR REGION FROM THE SOUTH.
TUESDAY...IFR IN MORNING SNOW IMPROVING THROUGH MVFR FROM MID
MORNING TO EARLY AFTERNOON, THEN TO VFR IN THE MID TO LATE
AFTERNOON AS THE SNOW COMES TO AN END.
TUESDAY NIGHT...MAINLY VFR.
WEDNESDAY...VFR IN THE MORNING. MVFR OR IFR CONDITIONS ARE
POSSIBLE IN SNOW SHOWERS DURING THE AFTERNOON AS A STRONG COLD
FRONT PASSES THROUGH OUR REGION. A GUSTY NORTHWEST WIND SHOULD
DEVELOP IN ITS WAKE.
WEDNESDAY NIGHT AND THURSDAY...VFR WITH A GUSTY NORTHWEST WIND.
THURSDAY NIGHT AND FRIDAY...VFR.
&&
.MARINE...
GALE WARNINGS REMAIN IN EFFECT FOR THE COASTAL WATERS AND THE
DELAWARE BAY. HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT THROUGH
MONDAY MORNING.
GUSTY NORTHWEST WINDS WILL GRADUALLY DIMINISH OVERNIGHT AND INTO
MONDAY. GALE FORCE GUSTS WILL GRADUALLY SUBSIDE TO SMALL CRAFT
ADVISORY GUSTS, FIRST ON THE DELAWARE BAY EARLY IN THE DAY AND THEN
BY MID MORNING ON THE OCEANFRONT. A SMALL CRAFT ADVISORY MAY BE
NEEDED FOR A PERIOD TIME FOLLOWING THE GALES. SEAS WILL ALSO REMAIN
ELEVATED, ABOVE 5 FEET ESPECIALLY OFFSHORE, THROUGH MONDAY MORNING.
BOTH WINDS AND SEAS ARE EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY
CRITERIA BY LATE MONDAY AFTERNOON. HEAVY FREEZING SPRAY WILL EASE
BACK TO MODERATE THEN LIGHT THROUGH MONDAY.
OUTLOOK...
MONDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED.
TUESDAY...SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE DUE TO A
GUSTY NORTHEAST TO NORTH WIND AS LOW PRESSURE PASSES WELL TO OUR
SOUTHEAST AND EAST.
TUESDAY NIGHT...WAVE HEIGHTS ON OUR OCEAN WATERS MAY REMAIN AT 5
TO 6 FEET.
WEDNESDAY...SMALL CRAFT ADVISORY CONDITIONS MAY REDEVELOP IN THE
AFTERNOON DUE TO A GUSTY SOUTHWEST TO WEST WIND.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...NORTHWESTERLY GALE FORCE
WIND GUSTS MAY OCCUR. MODERATE TO HEAVY FREEZING SPRAY IS
POSSIBLE.
FRIDAY...A SMALL CRAFT ADVISORY IS POSSIBLE DUE TO A GUSTY
NORTHWEST WIND.
&&
.TIDES/COASTAL FLOODING...
THE GUSTY NORTHWESTERLY WINDS WILL CONTINUE TO PUSH WATER AWAY FROM
THE COASTS OF NEW JERSEY AND DELAWARE TONIGHT. LOW WATER LEVELS WILL
HAVE AN AFFECT ON NAVIGATION. THE GREATEST IMPACT WILL CONTINUE TO
BE ON THE TIDAL PORTION OF THE DELAWARE RIVER. THE CRITERION FOR A
LOW WATER ADVISORY/SPECIAL WEATHER STATEMENT IS A WATER LEVEL OF
-1.8 FEET OR LESS MEAN LOWER LOW WATER.
THE NORTHWEST WIND IS FORECAST TO DECREASE GRADUALLY TONIGHT AND
WATER LEVELS WILL BEGIN TO RECOVER SLOWLY. HOWEVER, WATER LEVELS
ARE ANTICIPATED TO REMAIN LOW ENOUGH TO CONTINUE IMPACTING
NAVIGATION ON PARTS OF THE TIDAL DELAWARE RIVER. THE SPECIAL
STATEMENT WAS REISSUED FOR TONIGHT FOR EXPECTED WATER LEVELS OF
-2.0 TO -3.0 FEET MEAN LOWER LOW WATER.
WHILE WATER LEVELS SHOULD REMAIN SOMEWHAT LOW ALONG THE COASTS OF
NEW JERSEY AND DELAWARE AND ALONG THE DELAWARE BAY SHORELINE INTO
TONIGHT, THE LOW WATER ADVISORY CRITERION IS NOT ANTICIPATED TO BE
MET AT THOSE LOCATIONS.
&&
.CLIMATE...
AT THIS TIME WE ARE FORECASTING RECORD OR NEAR RECORD LOW
TEMPERATURES FOR MONDAY MORNING 2/16.
THE RECORD LOWS FOR THE 16TH FOLLOW...
KACY...3 ABOVE IN 1888, 1875.
KPHL...2 ABOVE IN 1888.
KILG...2 ABOVE IN 1943.
KTTN...1 ABOVE IN 1888.
KGED...10 ABOVE IN 1987 (SHORTER PERIOD OF RECORD DATING BACK ONLY
TO 1948).
KRDG...0 IN 1904.
KMPO...-14 IN 1943.
KABE...-7 IN 1943.
ADDITIONAL RECORDS ARE ANTICIPATED THIS THURSDAY AND OR FRIDAY
MORNING WHEN WE NOW THINK THE COLDEST DAYS OF THE WINTER SHOULD
OCCUR. THIS BECAUSE MINUS 25C 850 MB AIR IS MORE MODELED TO
OVERSPREAD MORE OF OUR AREA AND SIT HERE FOR POSSIBLY 24-30 HOURS.
WE'RE TALKING THE COLDEST AT PHILADELPHIA SINCE JAN 19, 1994 WHEN
IT WAS 5 BELOW. IT WILL PROBABLY BE EASIER TO GET BELOW ZERO LATE
THIS WEEK DUE TO ANTICIPATED SOUTHWARD SNOW COVER INCREASE, NOT ONLY
WHAT OCCURRED LATE YESTERDAY BUT COULD POSSIBLY OCCUR MONDAY NIGHT
AND TUESDAY.
THOSE RECORDS LISTED BELOW...
(POR = PERIOD OF RECORD BEGINS)
POR 2/19 2/20
1874 KACY 4-1903 0-1966
1872 KPHL 3-1903 1-1979
1894 KILG 2-1936 5-1978
1922 KABE 0-1936 -2 1936
1865 KTTN 2 1903,1936 6 -1936
1948 KGED 11-1993 0-1979
1869 KRDG -2 1903 -3 1903
1901 KMPO -10 1903 -18 1993
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 11 AM EST MONDAY FOR PAZ060>062-070-
071-101>106.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR PAZ070-071-101>106.
WIND CHILL WARNING UNTIL 11 AM EST MONDAY FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 11 AM EST MONDAY FOR NJZ007>010-
012>027.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR NJZ009-010-012>027.
WIND CHILL WARNING UNTIL 11 AM EST MONDAY FOR NJZ001.
DE...WIND CHILL ADVISORY UNTIL 11 AM EST MONDAY FOR DEZ001>004.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR DEZ001>004.
MD...WIND CHILL ADVISORY UNTIL 11 AM EST MONDAY FOR MDZ008-012-015-
019-020.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR MDZ008-012-015-019-020.
MARINE...HEAVY FREEZING SPRAY WARNING UNTIL 6 AM EST MONDAY FOR ANZ430-
431-450>455.
GALE WARNING UNTIL 10 AM EST MONDAY FOR ANZ450>452.
GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ453>455.
GALE WARNING UNTIL 3 AM EST MONDAY FOR ANZ430-431.
&&
SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO/MEOLA
TIDES/COASTAL FLOODING...IOVINO
CLIMATE...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 442 PM EST SUN FEB 15 2015 NJZ001-PAZ054-055-162145- SUSSEX-CARBON-MONROE- 442 PM EST SUN FEB 15 2015 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. AN ACCUMULATING SNOW IS EXPECTED FROM MONDAY NIGHT INTO TUESDAY MORNING. WIND CHILL VALUES MAY FALL TO AROUND 20 TO 30 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-162145- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 442 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. AN ACCUMULATING SNOW IS EXPECTED FROM MONDAY NIGHT INTO TUESDAY MORNING. WIND CHILL VALUES MAY FALL TO AROUND 15 TO 20 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ009-010-012>014-020>027- PAZ101>105-162145- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- 442 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... ...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WATCH. WIND CHILL VALUES MAY FALL TO AROUND 10 TO 15 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015>019-PAZ070-071-106-162145- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-LOWER BUCKS- 442 PM EST SUN FEB 15 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY... ...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER AND ON SOME OF ITS TIDAL TRIBUTARIES THROUGH TONIGHT MAY RESULT IN NAVIGATION DIFFICULTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WINTER STORM WATCH. WIND CHILL VALUES MAY FALL TO AROUND 10 TO 15 BELOW ZERO FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-162145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 442 PM EST SUN FEB 15 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM EST MONDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALE FORCE NORTHWESTERLY WIND GUSTS ARE EXPECTED AGAIN FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT ALONG WITH THE POTENTIAL FOR MODERATE TO HEAVY FREEZING SPRAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ453>455-162145- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 442 PM EST SUN FEB 15 2015 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALE FORCE NORTHWESTERLY WIND GUSTS ARE EXPECTED AGAIN FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT ALONG WITH THE POTENTIAL FOR MODERATE TO HEAVY FREEZING SPRAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-162145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 442 PM EST SUN FEB 15 2015 ...GALE WARNING IN EFFECT UNTIL 3 AM EST MONDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE NORTHWESTERLY WIND GUSTS ARE EXPECTED AGAIN FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT ALONG WITH THE POTENTIAL FOR MODERATE TO HEAVY FREEZING SPRAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 558493, 558492, 558491, 558490.